[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.205.176.107. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
February 1967

Penicillamine-Induced Skin LesionsA Possible Example of Human Lathyrism

Author Affiliations

Miami, Fla

From the Department of Dermatology, University of Miami School of Medicine, Miami, Fla.

Arch Dermatol. 1967;95(2):196-198. doi:10.1001/archderm.1967.01600320052007
Abstract

A patient with hepatolenticular degeneration (Wilson's disease) was treated with large doses of penicillamine and developed distinctive skin lesions. The lesions began as hemorrhagic vesicles and bullae in areas of pressure and healed with the formation of numerous inclusion cysts. It is possible that these skin lesions are due to the known action of penicillamine on collagen.

×